×

zbMATH — the first resource for mathematics

Limit theorems on decomposable statistics in generalized allocation schemes. (English. Russian original) Zbl 0868.60021
Discrete Math. Appl. 6, No. 4, 379-404 (1996); translation from Diskretn. Mat. 8, No. 3, 65-89 (1996).
For vectors of independent integer-valued coordinates conditional distributions are investigated. These are related to decomposable statistics in generalized scheme of allocating particles. An analogue of the Cramér-Petrov theorem is proved. Results are illustrated by examples concerning particular allocation schemes.
Reviewer: Z.Jurek (Wrocław)

MSC:
60F10 Large deviations
PDF BibTeX XML Cite
Full Text: DOI